advertisement
Question
Posted by: T man | 2011/11/08

STI

I had penile dicharge and went to the Dr last Friday. He gave me Xeramel 250mg tablets. Today I went to him again since I am still not feeling well. He insisted that I must finish the course even though still having discharge after three days of taking this tablets. Should I consult another Dr?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

It is a good idea to complete the course of antibiotics. If your condition has not improved after a few days of completing the medication, I would perhaps return to the doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Sexologist | 2011/11/10

It is a good idea to complete the course of antibiotics. If your condition has not improved after a few days of completing the medication, I would perhaps return to the doctor.

Reply to Sexologist
Posted by: Mrs Bloom | 2011/11/09

T man I suggest you post on Cyberdoc.

Reply to Mrs Bloom

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement